# SDR MASA200602259

- Difficulty date: September 9, 2006
- Submitted: December 5, 2006
- Operation: Air carrier
- Aircraft: N511MJ
- Make and model: Cndair CL6002C10
- Aircraft serial: 10104
- Aircraft time: 8,479 hours, 5,346 cycles
- Engine: Ge CF34*
- Engine time: 8,479 hours, 5,346 cycles
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Fan Blade
- Condition: Lack Of Lube
- Location: Nr 2 Engine
- Stage of operation: NR
- How discovered: 9
- Nature of condition: E, W, J
- Precautionary procedure: A

## Discrepancy

ASH 7137 IAD.  AC DIVERTED TO RDU FOR NR 2 ENGINE VIBE.  MX LUBED THE FAN BLADES.
